# SDR FDEA202201260144

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 63,638 hours, 26,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N537044
- Part serial: NA
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

COURIER AREA FLOOR BOARD 222MAF IS DELAMINATED. FABRICATED FLOOR BOARD 222MAF ON VTMAE TRAVELER # T22/1594128 IAW DWG SRZ-25-005   REVISION R, MAJOR REPAIR.
